3 Publications

Mark all

[3]
2021 | Journal Article | IST-REx-ID: 9240 | OA
Well-posedness for a regularised inertial Dean–Kawasaki model for slender particles in several space dimensions
F. Cornalba, T. Shardlow, J. Zimmer, Journal of Differential Equations 284 (2021) 253–283.
View | Files available | DOI
 
[2]
 
[1]
2020 | Journal Article | IST-REx-ID: 7637 | OA
From weakly interacting particles to a regularised Dean-Kawasaki model
F. Cornalba, T. Shardlow, J. Zimmer, Nonlinearity 33 (2020) 864–891.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed

3 Publications

Mark all

[3]
2021 | Journal Article | IST-REx-ID: 9240 | OA
Well-posedness for a regularised inertial Dean–Kawasaki model for slender particles in several space dimensions
F. Cornalba, T. Shardlow, J. Zimmer, Journal of Differential Equations 284 (2021) 253–283.
View | Files available | DOI
 
[2]
 
[1]
2020 | Journal Article | IST-REx-ID: 7637 | OA
From weakly interacting particles to a regularised Dean-Kawasaki model
F. Cornalba, T. Shardlow, J. Zimmer, Nonlinearity 33 (2020) 864–891.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed